MAUDE Adverse Event Report: Cochlear Bone Anchored Solutions AB BIA300 Implant 4mm w Abutment 9mm; Cochlear Baha Connect System

Cochlear Bone Anchored Solutions AB BIA300 Implant 4mm w Abutment 9mm; Cochlear Baha Connect System
Model Number 92346
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient was experienced the raise of granulation tissue and the abutment was buried.Subsequently, on (b)(6) 2026; the patient underwent skin revision procedure to trim the granulation tissue and the abutment was replaced.
 
Additional Manufacturer Narrative
The reported adverse event is associated with a product that was not returned or was not made available for analysis.The manufacturer investigation was based on the available clinical information.The reported issue is a known medical complication, and no specific device analysis is deemed necessary at this time.

Brand Name
BIA300 Implant 4mm w Abutment 9mm
Common Device Name
Cochlear Baha Connect System
Manufacturer (Section D)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
Cochlear Bone Anchored Solutions AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
shalini rajandran krishnan
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50111540
Report Number6000034-2026-02786
Device Sequence Number21512696
Product Code LXB
UDI-Device Identifier09321502019767
UDI-Public(01)09321502019767(10)COH1667132(17)280907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number92346
Device Catalogue Number92346
Device Lot NumberCOH1667132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown